MathSciNet Relay Station
MathSciNet bibliographic data
MR292913 18F25 (55F50 57D20)
Novikov, S. P. Algebraic construction and properties of Hermitian analogs of $K$-theory over rings with involution from the viewpoint of Hamiltonian formalism. Applications to differential topology and the theory of characteristic classes. I. II. Math. USSR-Izv. 4 (1970), 257–292; ibid. 4 (1970), 479–505; translated from Izv. Akad. Nauk SSSR Ser. Mat. 34 (1970), 253--288; ibid. {\bf 34} (1970), 475--500.(Russian)
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement